DOI QR코드

DOI QR Code

ON THE COMPACT RIEMANNIAN MANIFOLDS WITH SOME GEODESICAL PROPERTIES

Park, Kwang-Soon

  • Published : 2006.07.01

Abstract

In the paper, we study an n-dimensional compact Riemannian manifold (M, g) with the property that the lengthes of the images $c({\mathbb{R}})$ in M of any geodesic curves $c({\mathbb{R}}){\mapsto}M$ are finite.

Keywords

Riemannian manifold;geodesic curve

References

  1. J. Nash, $\mathcal{c}^1$ isometric imbeddings, Ann. of Math.(2) 60 (1954), 383-396 https://doi.org/10.2307/1969840
  2. H. Whitney, Differentiable manifolds, Ann. of Math. 37 (1936), 645-680 https://doi.org/10.2307/1968482
  3. J. Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-63 https://doi.org/10.2307/1969989
  4. J. Jost Riemannian geometry and geometric analysis, Springer-Verlag, Berlin Heidelberg, 1995
  5. M. Gunther, Zum Einbettungssatz von J. Nash, Math. Nachr. 144 (1989), 165- 187 https://doi.org/10.1002/mana.19891440113